# SDR AALA201606299001

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 9,380 hours, 3,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED.  CIDS PANEL SHOWS CHECK R4 DOOR PRESSURE.  SERVICED R4 DOOR ASSIST BOTTLE.  SYSTEM CHECKS GOOD IAW 52-22-00.
